# SDR CALA2025050804550

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 45,341 hours, 16,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - SEAT 12ABC EMERGENCY FLOOR PROXIMITY LIGHTS INOP R/R LAMPS IAW AMM 33-51-11. OPS CK GOOD
